View : 32 Download: 0

A Riemann hypothesis analogue for near-MDS codes

Title
A Riemann hypothesis analogue for near-MDS codes
Authors
Kim D.C.Hyun J.Y.
Ewha Authors
현종윤
SCOPUS Author ID
현종윤scopus
Issue Date
2012
Journal Title
Discrete Applied Mathematics
ISSN
0166-218XJCR Link
Citation
vol. 160, no. 16-17, pp. 2440 - 2444
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper, we determine explicitly the zeta polynomials of near-MDS codes and obtain necessary and sufficient conditions for near-MDS codes to satisfy the Riemann hypothesis analogue. © 2012 Elsevier B.V. All rights reserved.
DOI
10.1016/j.dam.2012.07.008
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE